# SDR EPUA20170409003

- Difficulty date: April 9, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N410GV
- Make and model: Cessna 208B
- Aircraft serial: 208B0632
- Aircraft time: 23,985 hours, 53,510 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 261310544
- Condition: Cracked
- Location: Fuselage
- Part time: 23,985 hours, 53,510 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, A CRACK WAS FOUND ON RT LONGERON AT RBL 8.00 WAS FOUND TO BE AND NEEDED TO BE REPLACED. IN ORDER TO REMEDY THIS CONDITION A SPLICE WAS DESIGNED PER DER APPROVAL ON 8110-3 DATED 28 MARCH 2017.
